| Catalog Number |
0167V22S |
| Medical Device Problem Code |
Inability to Irrigate (1337)
| Health Effect - Clinical Code |
Exposure to Body Fluids (1745)
| Date of Event |
07/31/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the irrigation port of the 3 way foley catheter was occluded and could not be irrigated.The user was exposed to hazardous, blood, or bodily fluids.Replacing the catheter resolved the issue.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.